Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On the zeros of certain polynomials

Author: Fernando Rodriguez-Villegas
Journal: Proc. Amer. Math. Soc. 130 (2002), 2251-2254
MSC (2000): Primary 12D10, 13D40
Published electronically: February 8, 2002
MathSciNet review: 1896405
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that certain naturally arising polynomials have all of their roots on a vertical line.

References [Enhancements On Off] (What's this?)

  • [BChKV] D. Bump, K. Choi, P. Kulberg, and J. Vaaler, A local Riemann hypothesis, I, Math. Zeit. 233 (2000), 1-19. MR 2001g:11073a
  • [HZ] J. Harer and D. Zagier, The Euler characteristic of the moduli space of curves, Invent. Math. 85 (1986), 457-485. MR 87i:32031
  • [PS] G. Pólya and G. Szegö, Problems and Theorems in Analysis II, Springer-Verlag, Berlin, Heidelberg, 1976. MR 53:2
  • [PS1] A. Postnikov and R. Stanley, Deformations of Coxeter Hyperplane Arrangements, J. Combin. Theory Ser. A 91 (2000), 544-597. CMP 2001:01
  • [O] N. Obreschkov, Lösung der Aufgabe 35, Section 2, Jahresber. Deutsch. Math. Verein. 36 (1917), 43-45.
  • [St] R. Stanley, Hilbert Functions of Graded Algebras, Adv. in Math. 28 (1978), 57-83. MR 58:5637
  • [St1] R. Stanley, Combinatorics and Commutative Algebra, Birkhäuser, Boston, 1983. MR 85b:05002

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 12D10, 13D40

Retrieve articles in all journals with MSC (2000): 12D10, 13D40

Additional Information

Fernando Rodriguez-Villegas
Affiliation: Department of Mathematics, University of Texas at Austin, Austin, Texas 78712

Keywords: Polynomials, roots, Hilbert functions
Received by editor(s): March 16, 2001
Published electronically: February 8, 2002
Additional Notes: Support for this work was provided in part by grants from NSF and TARP
Communicated by: David E. Rohrlich
Article copyright: © Copyright 2002 American Mathematical Society